Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



Amplitudes of oscillations governed by a modified van der Pol equation

Authors: K. Klotter and E. Kreyszig
Journal: Quart. Appl. Math. 18 (1960), 61-69
MSC: Primary 34.00
DOI: https://doi.org/10.1090/qam/111894
MathSciNet review: 111894
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34.00

Retrieve articles in all journals with MSC: 34.00

Additional Information

DOI: https://doi.org/10.1090/qam/111894
Article copyright: © Copyright 1960 American Mathematical Society

American Mathematical Society